Incomplete sums of multiplicative functions. I

N.G. Bruijn, de, J.H. van Lint

Research output: Contribution to journalArticleAcademicpeer-review

106 Downloads (Pure)
Original languageEnglish
Pages (from-to)339-347
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume67
Issue number4
Publication statusPublished - 1964

Cite this

@article{1e0d1ad63b404b81bdbe09c0dee1bfce,
title = "Incomplete sums of multiplicative functions. I",
author = "{Bruijn, de}, N.G. and {van Lint}, J.H.",
year = "1964",
language = "English",
volume = "67",
pages = "339--347",
journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
issn = "0023-3358",
number = "4",

}

Incomplete sums of multiplicative functions. I. / Bruijn, de, N.G.; van Lint, J.H.

In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 67, No. 4, 1964, p. 339-347.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Incomplete sums of multiplicative functions. I

AU - Bruijn, de, N.G.

AU - van Lint, J.H.

PY - 1964

Y1 - 1964

M3 - Article

VL - 67

SP - 339

EP - 347

JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

SN - 0023-3358

IS - 4

ER -